# SDR 2005FA0001136

- Difficulty date: August 16, 2005
- Submitted: August 16, 2005
- Operation: General aviation
- Aircraft: N569CW
- Make and model: Gulstm GIV
- Aircraft serial: 1145
- Aircraft time: 4,000 hours, 1,600 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cap
- Part number: 36150861
- Condition: Cracked
- Location: Apu Combustor
- Part time: 820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMBUSTOR CAP HAD A CRACKED WELD.  THE CRACKED WELD WAS ADJACENT TO THE HEAT DEFLECTOR. UNIT HAD 820 TT SINCE NEW.
